English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the quadratic stability of switched linear systems associated with symmetric transfer function matrices

Kouhi, Y., Bajcinca, N., Raisch, J., & Shorten, R. (2014). On the quadratic stability of switched linear systems associated with symmetric transfer function matrices. Automatica, 50(11), 2872-2879. doi:10.1016/j.automatica.2014.09.007.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-66E5-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-66E6-4
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Kouhi, Yashar1, Author
Bajcinca, Naim1, 2, Author              
Raisch, Jörg1, 2, Author              
Shorten, Robert3, Author
Affiliations:
1TU Berlin, ou_persistent22              
2Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738154              
3IBM Research Ireland, Ireland, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.automatica.2014.09.007
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Automatica
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 50 (11) Sequence Number: - Start / End Page: 2872 - 2879 Identifier: -